Independent Collections of Translates of Boxes and a Conjecture due to Grünbaum.
Discrete & computational geometry, Tome 9 (1993) no. 2, pp. 101-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1993__9_2_131236,
author = {D.Q. Naiman and H.P. Wynn},
title = {Independent {Collections} of {Translates} of {Boxes} and a {Conjecture} due to {Gr\"unbaum.}},
journal = {Discrete & computational geometry},
pages = {101--106},
year = {1993},
volume = {9},
number = {2},
zbl = {0764.52001},
url = {http://geodesic.mathdoc.fr/item/DCG_1993__9_2_131236/}
}
D.Q. Naiman; H.P. Wynn. Independent Collections of Translates of Boxes and a Conjecture due to Grünbaum.. Discrete & computational geometry, Tome 9 (1993) no. 2, pp. 101-106. http://geodesic.mathdoc.fr/item/DCG_1993__9_2_131236/